# SDR DALA1134399222

- Difficulty date: July 27, 2007
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 24,807 hours, 17,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSTA XIS=12.290 OF RT NR 0 SLAT DENT REPAIR.  REPAIRED PER MESSAGE 1-432640761-3.
